# SDR USAA2013042200004

- Difficulty date: April 19, 2013
- Submitted: April 22, 2013
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 56,141 hours, 20,919 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Part serial: 1535
- Condition: Inoperative
- Location: Cabin
- Part time: 48,439 hours, 21,303 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD EMERGENCY POWER SUPPLY UNIT INOP AFTER RESET.  REMOVED AND REPLACED FORWARD EMERGENCY POWER SUPPLY UNIT IN ACCORDANCE WITH AIRBUS MAINTENANCE MANUAL 33-51-38-400-001-A.
